MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 11MM; PRSTHSIS,KNEE,PATLLFMRTIBIAL,SMI-CNSTRAIND,CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GII PS INSERT SZ 3-4 11MM; PRSTHSIS,KNEE,PATLLFMRTIBIAL,SMI-CNSTRAIND,CMNTD, POLYMER/METAL/POLYMER
Catalog Number 71420818
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery poly would not stay locked in tibia, tried several times then opened another poly and it locked and stayed in.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch/failure mode.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
GII PS INSERT SZ 3-4 11MM
Common Device Name
PRSTHSIS,KNEE,PATLLFMRTIBIAL,SMI-CNSTRAIND,CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7640017
Report Number1020279-2018-01212
Device Sequence Number19381998
Product Code JWH
UDI-Device Identifier03596010209580
UDI-Public03596010209580
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71420818
Device Lot Number17LT96065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1